# SDR DALA2024050805020

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 832-845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB LOWER AND UPPER SIDE IN SECTION STA Y: 832 TO 845 X: 56, PAX CABIN. SUMMARY OF NRC 00784: CORROSION LEVEL 2. CORROSION ON CUSP WEB STA Y: 832 TO 845 X: 56, PAX CABIN WAS REPAIRED PER B717 SRM 53-00-55-2R REPAIR 4, FIGURE 215. (LP #0331554)
